International Journal of Geosciences

Vol.4 No.3(2013), Paper ID 31444, 8 pages

DOI:10.4236/ijg.2013.43048

 

Modeling of a Contaminant Plume in a Tidally Influenced River Using Domenico’s Equation

 

Luis E. Lesser-Carrillo

 

Facultad de Ingeniería, Universidad Autónoma de Querétaro, Querétaro, México

 

Copyright © 2013 Luis E. Lesser-Carrillo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Lesser-Carrillo, "Modeling of a Contaminant Plume in a Tidally Influenced River Using Domenico’s Equation," International Journal of Geosciences, Vol. 4 No. 3, 2013, pp. 529-536. doi: 10.4236/ijg.2013.43048.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.